# SDR CALA2025111711266

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 115,882 hours, 15,076 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102153
- Part serial: 9810059
- Condition: Faulted
- Location: Pack
- Part time: 105,218 hours, 11,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK MODE R FLT CREW ATTEMPTED RESET, NO HELP. CAN DUPLICATE ON GROUND. RIGHT PACK TRIPS BETWEEN TWO AND FIVE MINUTES AFTER RESET. ECONOMY COOLING VALVE AND PACKINGS AVAILABLE SFO G2 IN STATION. ADD FAULT: 21-24902 ECONOMY COOLING VALVE WAS R&R. ACCOMPLISHED ECONOMY COOLING VALVE SYSTEM TEST. REF AMM 21-52-31-400-801. TEST PASSED. REMOVED AND INSTALLED ECONOMY COOLING VALVE INSTALLATION.  OPS CHECK GOOD REFERENCE: TASK 21-52-31-400-801.
